# SDR AWXA200600863

- Difficulty date: May 5, 2006
- Submitted: May 26, 2006
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 59,396 hours, 41,443 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C267945
- Condition: Cracked
- Location: Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C19 CHECK DISCOVERED 4 CRACKS, .25 INCHES, ON THE BOTTOM OF THE NR 2 SLAT SKIN AT SLAT STATION 226L TO 231L.  MAINTENANCE CUT OUT DAMAGED AREA IAW BOEING 737-300 SRM 57-43-01-2R6.  FABRICATED FILLER AND SPLICE PLATE IAW BOEING 737-300 SRM 57-43-01-2R6.  INSTALLED FABRICATED REPAIR PARTS ON THE BOTTOM OF THE NR 2 SLAT SKIN AT SLAT STATION 226L TO 231L.
